# SDR SIMA201034102

- Difficulty date: December 5, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 25,492 hours, 24,440 cycles
- System (JASC): 2700 · Flight Control System
- Part: None
- Condition: None
- Location: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 3207: ON TAKE OFF, CREW REPORTED A POSSIBLE BIRDSTRIKE.  INFLIGHT AT FLIGHT LEVEL 370. HEARD TWO NOTICEABLE BANGS, COULD HEAR AS WELL AS FEEL COMING FROM NOSE AREA 3. CAPTAIN DECLARED AN EMERGENCY & DIVERTED.  DURING APPROACH NOTICEABLE VIBRATIONS ON CONTROL COLUMN. ACFT LANDED WITHOUT INCIDENT. ACFT WAS REMOVED FROM SERVICE. COMPLIED WITH VIBRATION INSPECTION DVI- IAW MNTC W/C 1220001. FOUND BIRD STRIKE ON RT OUTER UPPER ELEVATOR, NO DAMAGE NOTED AT THIS TIME. ACFT INSPECTED FOR A FERRY FLT & FOUND TO BE IN SAFE CONDITION.  R & R HIGH STAGE PRESSURE SWITCH. R & R PRECOOLER FAN AIR VALVE.  R & R SENSOR.  R & R VALVE OUTLINE. ACFT RETURNED TO SERVICE. 

(NO DAMAGE FOR BIRDSTRIKE, NO SDR)
